# SDR AALA20021690

- Difficulty date: November 12, 2002
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK NR 2 FROM STATION 1203 TO 1300.  INSTALLED NEW SEAT TRACK NR 2, STATION 1184-1307 AND INSTALLED NEW SPLICE PER SRM 53-05 PART 1.  (M)
